# SDR TSAA9955204

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 6549925506
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER HORIZONTAL STABILIZER ATTACHMENT FITTING (FUSELAGE SIDE) FOUND CRACKED AROUND EAR.  REPLACED STABILIZER ATTACHMENT FITTING.  (M)
